# SDR CNMA20090100

- Difficulty date: January 22, 2009
- Submitted: September 2, 2009
- Operation: Air carrier
- Aircraft: N612AX
- Make and model: Doug DC-10-30
- Aircraft serial: 48290
- Aircraft time: 67,689 hours, 10,860 cycles
- System (JASC): 5245 · Air Conditioning Doors
- Part: Skin
- Condition: Cracked
- Location: A/C Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 515-535, STR 32L, THERE IS A CRACK ON AIR CON BAY DOOR SKIN UPPER EDGE. DAMAGED AREA WAS TRIMMED OUT.  DOOR WAS REINFORCED WITH 2 DOUBLERS AND 1 FILLER PN N612AX-NRC914-1/ -02/ -03 IAW SRM VOL 1, 52-10-00, FIG 2 AND INSTALLED USING FASTENERS BACR15CE5D7 B/N 61872-04 IAW SRM VOL 2, 51-31-01.
